# SDR IPXA2019051842236

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 54,036 hours, 17,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA DURING INSPECTION (PS-1) FOUND EMERGENCY LIGHT ASSY TYPE A EXIT ON COCKPIT ENTRY DOOR BROKEN. REPLACED EMERGENCY LIGHT ASSY TYPE A IAW AMM 33-51-01-201 REV 126.03. PN ON: 82000-08704, SN ON: TAG 00931316. EFF REF IPC 52-11-02-10A ITEM75 REV 100.00.
